Volume 26, 2020
|Number of page(s)||19|
|Published online||02 October 2020|
Local state observation for stochastic hyperbolic equations*
School of Mathematics, Sichuan University,
Sichuan Province, P.R. China.
2 Department of Mathematics, Sichuan Normal University, Chengdu 610068, P.R. China.
** Corresponding author: email@example.com
Accepted: 4 August 2019
In this paper, we solve a local state observation problem for stochastic hyperbolic equations without boundary conditions, which is reduced to a local unique continuation property for these equations. This result is proved by a global Carleman estimate. As far as we know, this is the first result in this topic.
Mathematics Subject Classification: 93B07
Key words: Stochastic hyperbolic equation / Carleman estimate / local state observation / local unique continuation
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.